LjUBOMIR B. ĆIRIĆ
Full professor and the Chair of the Department of Mathematics, University of Belgrade, Faculty of Mechanical Engineering, Serbia
Born: August 13, 1935, Resnik, Nis, Serbia.
Graduated : Faculty of Mathematics, Belgrade, 1959.
M. Sc.: University of Belgrade, 1968 ("Fixed and almost fixed points")
Ph. D.:University of Belgrade, 1970 ("Fixed and periodic points of contractive operators")
Family status : Married and has two daughters and granddaughter.
Prof. Dr Ljubomir Ćirić pursued his entire professional career, from 1960-2001, at the Faculty of Mechanical Engineering, Belgrade University, where he passed through all grades - from assistant to full professor position. Many years he was the Chief of the Department of Mathematics.
During the professional work he was awarded a Special medallion annually given to one of the professors for the best scientific and pedagogical work.
He is a member of the New York Academy of Sciences, International Federation of Nonlinear Analysts, Indian Academy of Mathematics, American Mathematical Society and Scientific Society of Serbia.
The main areas of the scientific interests of Ljubomir Ćirić are:
Fixed point theory, Nonlinear analysis, Real and Functional analysis, Approximation Theory, Operator theory, General topology
Research fellows and Ph.D. students
He supervised the scientific activities of several undergraduate and postgraduate research fellows and the Ph.D. students. He also was supervisor of Ph.D. dissertations for five foreign researchers.
Journals Editorial Board
Prof. Dr Ljubomir Ćirić is:
Editor of the Fixed Point Theory and Application (ISI journal)
Editor of the The Scientific World Journal (ISI journal);
Editor of the FILOMAT (ISI journal);
Editor of The Applied Mathematics
Editor of The Advances in Fixed Point Theory, SCIK Publishing Corporation, UK
Editor of The Journal of Nonlinear Sciences and its Applications
Editor of The Applied Mathematical and Computational Sciences
Reviewer for MR and referee
Ćirić contributes to Mathematical Reviews as a reviewer and acts as a referee for several international ISI journals.
Impact of Ćirić’s papers
Ćirić’s results have considerably great impact for developing fixed point theory. The total number of citations of his papers in Web of Science® is over 850 times, without auto- citations. Furthermore, the name Ćirić there exists in a title of papers of other authors from different countries. Indefatigable is that an impact of a scientific work is certainly significant and not so frequent case when in a title of a scientific work of other scientist the name of a scientist whose results are used is cited. There exist 98 title articles with the name Ćirić, evidenced in MathRev. Furthermore, there exist 14 recent title articles with the name Ćirić, yet not evidenced in MathRev.
Special Issue : The legacy of Professor Lj. B. Ciric
The Journal of Nonlinear Science and Applications, Volume 5 Special (2012)
SCIENTIFIC PAPERS: (141 articles)
 Ljubomir Ćirić, B. Samet, C. Vetro, M. Abbas, Fixed point results for weak contractive mappings in ordered K-metric spaces, Fixed Point Theory 13 (1) (2012), 59-72.
 Ljubomir Ćirić, Ravi Agarwal B. Samet, Mixed Monotone Generalized Contractions in Partially Ordered Probabilistic Metric Spaces, Fixed Point Theory and Applications 2011, 2011:56.
 Ljubomir Ćirić, M. Abbas, R. Saadati, N. Hussain, Common fixed points of almost generalized contractive mappings in ordered metric spaces, Appl. Math. Comput. 217 (2011) 5784–5789.
 Ljubomir Ćirić, Solving Banach fixed point principle for nonlinear contractions in probabilistic metric spaces, Nonlinear Analysis 72 (2010), 2009-2018.
 Ćirić, Ljubomir. Non-self mappings satisfying nonlinear contractive condition with applications, Nonlinear Analysis 71 (2009) 2927-2935.
 Ćirić, Ljubomir. Some new results for Banach contractions and Edelstein contractive mappings on fuzzy metric spaces, Chaos, Solitons & Fractals Vol. 42 (2009), 146-154.
 Ćirić, Ljubomir. Multi-valued nonlinear contraction mappings, Nonlinear Analysis 71 (2009) 2716-2723.
 Ćirić, Ljubomir. Common fixed point theorems for a family of non-self mappings in convex metric spaces, Nonlinear Analysis 71 (2009), 1662-1669.
 Ljubomir Ćirić, V. Lakshmikantham, Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stochastic Analysis and Applications 27 (2009), 1246-1259.
 Lakshmikantham V.; Ćirić, Ljubomir. Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Analysis 70 (12) (2009), 4341-4349.
 Ćirić, Ljubomir; Rafiq, Arif; Cakić, Nenad. On Picard iterations for strongly accretive and strongly pseudo-contractive Lipschitz mappings, Nonlinear Analysis 70 (12) (2009), 4332-4337.